# SDR FDEA201106162294

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577122522800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ROLLER TRAY IN FWD CARGO COMPT.  LT CENTER CORRODED AT FRAMES 23 AND 18 AFTER CORROSION REMOVAL, ROLLER TRAY FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, PG 108.  REPAIRED ROLLER TRAY IAW SRM 53-10-15, FIG 202.
